Please use this identifier to cite or link to this item:
Title: A class of linear codes with good parameters
Authors: Xing, Chaoping
Ling, San
Keywords: DRNTU::Science::Mathematics::Geometry
Issue Date: 2000
Source: Xing, C., & Ling, S. (2000). A class of linear codes with good parameters. IEEE Transactions on Information Theory, 46(6), 2184-2188.
Series/Report no.: IEEE transactions on information theory
Abstract: A construction of linear codes with good parameters is given. Based on Brouwer’s table [1], more than 100 new codes are obtained from our construction.
ISSN: 0018-9448
DOI: 10.1109/18.868488
Schools: School of Physical and Mathematical Sciences 
Rights: © 2000 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works. The published version is available at: [DOI:].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
19. A class of linear codes with good parameters.pdf232.13 kBAdobe PDFThumbnail

Citations 20

Updated on Feb 18, 2024

Page view(s) 10

Updated on Feb 11, 2024

Download(s) 10

Updated on Feb 11, 2024

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.